# SDR YENA20130131026

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 15,423 hours, 9,031 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 4120T16P01
- Part serial: KUL03610
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,186 hours, 8,167 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 221 DCA-MCO, AIRCRAFT DIVERTED TO RDU DUE TO NR 2 OIL PRESSURE WENT TO ZERO.  EICAS MESSAGE DISPLAYED ALL ENGINE INDICATORS WERE NORMAL EXCEPT OIL PRESSURE.  PER QRH 6-12 ENGINE 2 WAS SHUTDOWN.  REMOVED AND REPLACED NR 2 ENGINE PRESSURE TRANSMITTER IAW AMM 77-00-00-013.  OPS CHECK GOOD.
